MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; VELA SUPRARENAL

ENDOLOGIX INC. AFX; VELA SUPRARENAL
Model Number A28-28/C95-O20V
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, the patient was initially implanted with a bifurcated stent graft, and a vela suprarenal.On (b)(6) 2016, a secondary procedure was performed to treat an endoleak at an undetermined location.The patient was implanted with an additional vela suprarenal.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on the information received, clinical evaluation confirmed the reported secondary endovascular procedure.Clinical evaluation was unable to confirm the reported undetermined endoleak.Additionally, clinical evaluation found that the suprarenal cuff had migrated (~2cm).The most likely cause of the suprarenal cuff migration was the lateral movement and/or aortic remodeling.Procedure related harms and final patient disposition could not be ascertained due to the lack of medical information surrounding the secondary endovascular procedure.To date there has been no reports of further negative patient sequalae.The devices remain implanted in the patient and will not be returned; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Common device name - correction, model number - correction, lot number - correction, expiration date - correction, unique identifier number - correction, concomitant medical products - correction, device manufacturer date - correction, device code - correction.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7444321
Report Number2031527-2018-00281
Device Sequence Number1950419
Product Code MIH
UDI-Device Identifier00818009010032
UDI-Public(01)00818009010032(17)170915
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/06/2018
Device Model NumberA28-28/C95-O20V
Device Lot Number1252413044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2016
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1252413044)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR